| Catalog Number |
PRO9350B |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
Event or Problem Description
The sales representative reported on behalf of the customer that the pro9350b hall titan primecut+ oscillating saw battery handpiece was being used on (b)(6)2025 during a right total anterior hip and the ¿hex nut on saw broke off yesterday in a patient, all parts were recovered, and no negative patient outcome happened¿.There was no impact or injury for the patient.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
Event or Problem Description
The sales representative reported on behalf of the customer that the pro9350b hall titan primecut+ oscillating saw battery handpiece was being used on (b)(6) 2025 during a right total anterior hip and the ¿hex nut on saw broke off yesterday in a patient, all parts were recovered, and no negative patient outcome happened¿.There was no impact or injury for the patient.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
Additional Manufacturer Narrative
An evaluation of the returned device found that the saw head press ring was loose and unit needed upgrade.Root cause cannot be determined, however, based upon evaluation of the device; a possible cause of this event could be excessive force.The preventive maintenance was completed.The service history was reviewed, and no prior data was found.A device history record (dhr) review found no abnormalities that would contribute to this reported event.A two-year review of complaint history revealed there has been a total of 1 report, regarding 1 device, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised the following: always inspect handpiece and accessories prior to use.Do not use damaged equipment.Do not use saw blades to pry, remove bone grafts, or as a leverage point.Do not apply excessive bending or twisting force to blade.Patient or user injury may occur.We will continue to monitor per regulatory requirements to help ensure patient safety.